Alert archive / Oklahoma / River Flood Advisories in 2015

River Flood Advisory 2, NWS Tulsa, OK

March 25, 2015Cherokee County, Delaware County, Oklahoma

NWS Tulsa, OK issued this river flood advisory at Mar 25, 2015, 4:07 PM CDT for Cherokee County, Delaware County, Oklahoma. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Mar 25, 2015, 4:07 PM CDT (21:07 UTC)
Expired
Mar 27, 2015, 1:00 AM CDT
In force
33 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Delaware County, OK

The radar

The Tulsa radar (KINX), 75 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint Creek (OK) near Kansas (KNSO2). The gauge peaked at 7.25 ft at Mar 26, 2015, 8:00 AM CDT.

actionminormoderate6810121403/2503/2603/2703/28
Action stage
8 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WGUS84 KTSA 252107
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
407 PM CDT WED MAR 25 2015

...The National Weather Service in Tulsa has issued a Flood Advisory 
for the following rivers in Oklahoma...

  Flint Creek near Kansas affecting Cherokee and Delaware Counties

OKC021-041-260507-
/O.NEW.KTSA.FL.Y.0002.150325T2107Z-150327T0600Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
407 PM CDT WED MAR 25 2015

The National Weather Service in Tulsa has issued a 

* Flood Advisory for
  The Flint Creek near Kansas.
* At  3:30 PM Wednesday, the stage was 6.5 feet.
* Action stage is 8.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 9.8 feet by Thursday 
  morning, which is below flood stage.
* Impact...At 8.0 feet, Flint Creek threatens individual campsites 
  and becomes dangerous for recreational floating.
 
&&
 
LAT...LON 3619 9483 3607 9482 3620 9456 3630 9461

$$
2 follow-up statements
690 
WGUS84 KTSA 260202
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
902 PM CDT WED MAR 25 2015

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Flint Creek near Kansas affecting Cherokee and Delaware Counties

OKC021-041-261002-
/O.CON.KTSA.FL.Y.0002.000000T0000Z-150327T0600Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
902 PM CDT WED MAR 25 2015

The Flood Advisory continues for
  The Flint Creek near Kansas
* until late Thursday night, or until the advisory is cancelled.
* At  8:30 PM Wednesday, the stage was 6.6 feet.
* Action stage is 8.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 9.2 feet by Thursday 
  morning, which is below flood stage.
* Impact...At 8.0 feet, Flint Creek threatens individual campsites and
  becomes dangerous for recreational floating.
 
&&
 
LAT...LON 3619 9483 3607 9482 3620 9456 3630 9461

$$
312 
WGUS84 KTSA 260724
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
224 AM CDT THU MAR 26 2015

...The Flood Advisory is cancelled for the following rivers in 
Oklahoma...

  Flint Creek near Kansas affecting Cherokee and Delaware Counties

OKC021-041-260754-
/O.CAN.KTSA.FL.Y.0002.000000T0000Z-150327T0600Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
224 AM CDT THU MAR 26 2015

The Flood Advisory is cancelled for
  The Flint Creek near Kansas.
* At  1:30 AM Thursday, the stage was 6.7 feet.
* Action stage is 8.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 7.5 feet.


$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Mar 25, 3:46 PM CDT, 21 minutes earlier.

Area forecast discussion, Mar 25, 3:46 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT WED MAR 25 2015

.DISCUSSION...

MAIN CONCERN FOR THIS FORECAST PACKAGE IS THE THREAT OF SEVERE
WEATHER AND FLASH FLOODING THIS AFTERNOON AND INTO TONIGHT.

A WARM FRONT HAS LIFTED NORTHWARD ACROSS EASTERN OKLAHOMA AND
WESTERN ARKANSAS THIS AFTERNOON...REACHING JUST SOUTH OF THE
KANSAS/OKLAHOMA BORDER. SOUTHERLY WINDS SOUTH OF THIS BOUNDARY
HAVE ADVECTED WARMER AND MOIST AIR NORTHWARD INTO THE AREA SETTING
THE STAGE FOR SHOWER AND THUNDERSTORM DEVELOPMENT. A COLD FRONT
CURRENTLY STRETCHED ACROSS EASTERN KANSAS DOWN INTO NORTHWEST
OKLAHOMA WILL PUSH SOUTHEAST INTO THE REGION LATE THIS AFTERNOON
AND THROUGH THE EVENING. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THIS BOUNDARY...AND THEN SURGE SOUTHWARD
ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS LATER TONIGHT. MODEL
AND SOUNDING DATA SUGGEST THAT THE STORMS WILL INITIALLY DEVELOP
AS DISCRETE CELLS ACROSS NORTHEAST OKLAHOMA AND POSSIBLY FAR
NORTHWEST ARKANSAS...THEN TRANSITION INTO A LINE OF STORMS ALONG
THE FRONT AND PUSH SOUTHEASTWARD. ALL MODES OF SEVERE WEATHER ARE
POSSIBLE...WITH THE MAIN TORNADO THREAT ASSOCIATED WITH THE
INITIAL DISCRETE STORMS ACROSS NORTHEAST OKLAHOMA...FOLLOWED BY A
TRANSITION TO A SIGNIFICANT WIND THREAT AS THE COLD POOL DEVELOPS
AND THE SYSTEM SHIFTS SOUTH. VERY LARGE HAIL WILL ALSO BE LIKELY
THROUGHOUT THE EVENT...WITH THE STRONGEST STORMS CAPABLE OF
PRODUCING HAIL STONES OVER 2 INCHES. THE STORMS ARE EXPECTED TO
PASS OVER THE SAME LOCATIONS ACROSS NORTHEAST OKLAHOMA AND INTO
NORTHWEST ARKANSAS...ALLOWING VERY HEAVY RAINFALL TO OCCUR.
BETWEEN 2 AND 3 INCHES OF RAIN ARE POSSIBLE BETWEEN INTERSTATE 44
AND INTERSTATE 40...WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED.
VERY STRONG NORTHWEST WINDS WILL ALSO DEVELOP BEHIND THE
FRONT...GUSTING NEAR 40 MILES PER HOUR AT TIMES...MAINLY AFFECTING
LOCATIONS ALONG AND NORTH OF INTERSTATE 44. THE PRECIPITATION WILL
END FROM NORTHWEST TO SOUTHEAST OVERNIGHT AND INTO THURSDAY
MORNING...COMPLETELY EXITING THE AREA BY MID DAY THURSDAY.

FOR THE REST OF THE WORK WEEK...COOLER AND DRIER CONDITIONS WILL
DEVELOP...WITH A SLIGHT CHANCE FOR LIGHT PRECIPITATION FRIDAY AS
AN UPPER LEVEL DISTURBANCE PASSES ACROSS EASTERN KANSAS INTO
MISSOURI. TEMPERATURES WILL WARM FOR THE WEEKEND...FOLLOWED BY
ANOTHER CHANCE FOR SHOWERS AND STORMS EARLY NEXT WEEK...AS A LOW
PRESSURE SYSTEM DRAGS A COLD FRONT ACROSS THE CENTRAL AND SOUTHERN
PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  60  39  59 /  80  10  10   0
FSM   50  63  40  62 /  80  30   0   0
MLC   46  60  39  61 /  80  20   0   0
BVO   41  58  35  57 /  70  10  10   0
FYV   43  53  34  54 /  90  20  10  10
BYV   42  53  34  52 /  90  30  20  10
MKO   45  59  38  59 /  90  20   0   0
MIO   41  55  35  53 /  90  10  20  10
F10   45  59  39  59 /  90  10   0   0
HHW   50  63  40  66 /  70  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ056-OKZ057-OKZ058-
     OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071.

AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...05
LONG TERM....16
Hazardous weather outlook, Mar 25, 1:20 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
120 PM CDT WED MAR 25 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
120 PM CDT WED MAR 25 2015

...SEVERE WEATHER EXPECTED LATE THIS AFTERNOON AND THIS EVENING
ALONG WITH THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS EVENING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
BY LATE THIS AFTERNOON NEAR OR JUST NORTH OF THE INTERSTATE 44
CORRIDOR IN NORTHEAST OKLAHOMA. LARGE HAIL...DAMAGING WINDS AND A
TORNADO OR TWO WILL BE POSSIBLE WITH THESE STORMS. THESE INTIIAL
STORMS WILL ALSO BE SLOW MOVING...RESULTING IN LOCALLY HEAVY
RAINFALL AND THE RISK OF FLASH FLOODING.

BY EARLY THIS EVENING...THE STORMS WILL CONGEAL INTO A MORE SOLID
LINE OF STORMS THAT WILL THEN PROGRESS SOUTHEAST ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. THE MAIN SEVERE WEATHER THREAT
WILL TRANSITION TO DAMAGING WINDS DURING THIS TIME FRAME. LOCALLY
HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THE STORMS THIS EVENING.

NORTHERLY WINDS WILL INCREASE THIS EVENING AND OVERNIGHT FOLLOWING
THE PASSAGE OF A COLD FRONT. WIND GUSTS MAY EXCEED 40 MILES AN
HOUR AT TIMES ACROSS PARTS OF NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
WARM WEATHER AND MOISTURE RETURN OVER THE WEEKEND WILL AGAIN SET
THE STAGE FOR THUNDERSTORMS AS A COLD FRONT TRAVERSES THE REGION
MONDAY INTO TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 25, 3:07 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
307 PM CDT WED MAR 25 2015

ARZ019-020-029-OKZ072-076-252030-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
307 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD

IN WEST CENTRAL ARKANSAS
     WESTERN FRANKLIN AND NORTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 307 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
ROLAND...MOVING NORTHEAST AT 45 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3576 9406 3557 9391 3531 9448 3547 9460
TIME...MOT...LOC 2007Z 238DEG 39KT 3544 9444
Local storm report, Mar 25, 3:12 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             ROLAND                  35.42N 94.51W
03/25/2015  E1.00 INCH       SEQUOYAH           OK   PUBLIC

&&

CAS
Special weather statement, Mar 25, 3:20 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT WED MAR 25 2015

OKZ064-252045-
CREEK OK-
320 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     WESTERN CREEK

AT 320 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF DRUMRIGHT TO 14 MILES SOUTHWEST OF
MILFAY...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BRISTOW...MILFAY...DEPEW...
SHAMROCK...DRUMRIGHT...OILTON AND SILVER CITY.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3609 9663 3617 9636 3575 9629 3564 9657
      3564 9662
TIME...MOT...LOC 2020Z 236DEG 53KT 3604 9670 3561 9669
Special weather statement, Mar 25, 3:24 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT WED MAR 25 2015

ARZ001-OKZ063-068-069-252100-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-
324 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN BENTON

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE AND NORTHERN ADAIR

AT 324 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF ELDON...MOVING NORTHEAST AT 40 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3621 9439 3610 9451 3610 9455 3607 9454
      3588 9474 3596 9493 3637 9499 3639 9460
TIME...MOT...LOC 2024Z 218DEG 34KT 3597 9480
Local storm report, Mar 25, 4:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
407 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             CHRISTIE                35.96N 94.69W
03/25/2015  E1.00 INCH       ADAIR              OK   AMATEUR RADIO

            NICKEL TO QUARTER SIZE HAIL COVERING U.S. HIGHWAY 62.

0355 PM     HAIL             WATTS                   36.11N 94.57W
03/25/2015  E1.00 INCH       ADAIR              OK   EMERGENCY MNGR

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:01 PM CDTSpecial Weather StatementTSAHaskell29 min
Mar 24, 8:00 PM CDTSpecial Weather StatementTSALatimer45 min
Mar 24, 8:19 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore41 min
Mar 24, 8:26 PM CDTSpecial Weather StatementTSAPushmataha34 min
Mar 24, 8:45 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha45 min
Mar 24, 9:00 PM CDTSpecial Weather StatementTSALeFlore30 min
Mar 24, 9:28 PM CDTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 24, 9:48 PM CDTSpecial Weather StatementTSAPushmataha27 min
Mar 24, 10:23 PM CDTSpecial Weather StatementTSAPushmataha37 min
Mar 24, 10:47 PM CDTSevere Thunderstorm WarningTSAPushmataha28 min
Mar 25, 2:55 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more25 hr
Mar 25, 2:38 PM CDTRiver Flood WarningTSAAdair45 hr
Mar 25, 2:38 PM CDTRiver Flood WarningTSACherokee3 days
Mar 25, 3:20 PM CDTSpecial Weather StatementTSACreek25 min
Mar 25, 3:24 PM CDTSpecial Weather StatementTSAAdair36 min
Mar 25, 3:30 PM CDTSevere Thunderstorm WarningTSACreek45 min
Mar 25, 3:35 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee40 min
Mar 25, 3:40 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware50 min
Mar 25, 3:45 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee45 min
Mar 25, 4:04 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
Mar 25, 4:10 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa50 min
Mar 25, 4:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Mar 25, 4:36 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee39 min
Mar 25, 4:40 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Washington50 min
Mar 25, 4:46 PM CDTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa, Wagoner20 min
Mar 25, 5:03 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington42 min
Mar 25, 5:13 PM CDTTornado WarningTSACreek, Osage, Pawnee, Tulsa32 min
Mar 25, 5:22 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Osage, Pawnee, Tulsa38 min
Mar 25, 5:28 PM CDTFlash Flood WarningTSAOsage, Pawnee3 hr
Mar 25, 5:39 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Osage, Tulsa36 min
Mar 25, 5:42 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington48 min
Mar 25, 5:45 PM CDTTornado Warning Tornado observedConsiderable damage threatTSAOsage, Rogers, Tulsa, Wagoner30 min
Mar 25, 6:01 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Mayes, Osage, Pawnee, Rogers and 3 more59 min
Mar 25, 6:04 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Mayes, Osage, Rogers, Tulsa, Wagoner26 min
Mar 25, 6:16 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa32 min
Mar 25, 6:17 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa4 hr
Mar 25, 6:29 PM CDTTornado WarningTSAMayes, Rogers, Wagoner31 min
Mar 25, 6:33 PM CDTTornado WarningTSADelaware, Mayes27 min
Mar 25, 6:35 PM CDTTornado WarningTSAMayes, Rogers25 min
Mar 25, 6:41 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Creek, Delaware, Mayes, Rogers and 2 more49 min
Mar 25, 6:58 PM CDTTornado WarningTSACherokee, Mayes, Rogers, Wagoner32 min

Nearby

River Flood Advisories in Oklahoma, 2015Every river flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.